# SDR ASOA2014021015

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 31,332 hours, 24,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 481790
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE AFT AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BROKEN CONNECTOR SPLICE ON THE LIGHT STRIP.  OPS CHECKED GOOD.
